# SDR 95ZZZX2072

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1359N
- Make and model: Boeing A-75
- Aircraft serial: 755738
- System (JASC): 2720 · Rudder Control System
- Part: Idler
- Condition: Failed
- Location: Rudder Lt Side
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE IDLER ARM ON RUDDER BROKE.
